MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD TI-CRON; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE

DAVIS & GECK CARIBE LTD TI-CRON; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Model Number 88863323-56
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/15/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, when the device was being applied to the valve in an open procedure, the thread broke.A new device with the same lot number without issue.There was no patient injury.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, when the device was being applied to the valve 15 minutes into an open procedure for skin closure, the thread broke.A new device with the same lot number was used without issue.There was no patient injury.
 
Event or Problem Description
According to the reporter, when the device was being applied to the valve in an open procedure, the thread broke.A new device with the same lot number was used without issue.There was no patient injury.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
TI-CRON
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key8058522
Report Number9612501-2018-01972
Device Sequence Number1745517
Product Code GAT
UDI-Device Identifier10884521062535
UDI-Public10884521062535
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K930591
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2021
Device Model Number88863323-56
Device Catalogue Number88863323-56
Device Lot NumberD6G1199X
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/16/2018
Supplement Date Received by Manufacturer05/09/2019
05/15/2019
Initial Report FDA Received Date11/11/2018
Supplement Report FDA Received Date05/13/2019
06/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1